# SDR RAIA00312303

- Difficulty date: December 5, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 17,265 hours, 17,397 cycles
- Propeller: Mcauly B5JFR36C1101
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: B4018316
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TRI- LEFT PROP HEAT FAIL.  MAINTENANCE REMOVED AND REPLACED LEFT PROP NR 3 DEICE BOOT.
